Alert archive / Colorado / Areal Flood Warnings in 2021

Areal Flood Warning 2, NWS Denver/Boulder, CO

April 28, 2021Phillips County, Colorado

NWS Denver/Boulder, CO issued this areal flood warning at Apr 28, 2021, 9:36 AM MDT for Phillips County, Colorado. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2021, 9:36 AM MDT (15:36 UTC)
Expired
Apr 29, 2021, 9:00 AM MDT
In force
23 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

County Phillips County, CO

The radar

The Goodland radar (KGLD), 147 km from the middle of the area, began a volume at 15:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 3.6 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2021-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2021-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
561 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
223 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

110 
WGUS45 KBOU 281536
FLWBOU

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Denver CO
936 AM MDT Wed Apr 28 2021

COC095-290000-
/O.NEW.KBOU.FA.W.0002.210428T1536Z-210429T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Phillips CO-
936 AM MDT Wed Apr 28 2021

The National Weather Service in Denver has issued a

* Flood Warning for...
  Southwestern Phillips County in northeastern Colorado...

* Until 600 PM MDT Wednesday.

* At 936 AM MDT, Phillips County Road and Bridge reported flooding 
  across numerous county roads south of Country Road 22 in 
  southwestern Phillips County. Sandy Creek was well out of its 
  banks, along with many other Creeks.

* Some locations that will experience flooding include...
  Highland Center.

This includes the following streams and drainages...
  Frenchman Creek, Sandy Creek, North Fork Frenchman Creek and 
  Patent Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.


&&

LAT...LON 4061 10266 4057 10231 4044 10230 4044 10266

$$

Barjenbruch
2 follow-up statements
151 
WGUS45 KBOU 282149
FLWBOU

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Denver CO
349 PM MDT Wed Apr 28 2021

COC095-291500-
/O.EXT.KBOU.FA.W.0002.000000T0000Z-210429T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Phillips CO-
349 PM MDT Wed Apr 28 2021

The National Weather Service in Denver has extended the

* Flood Warning for...
  Southwestern Phillips County in northeastern Colorado...

* Until 900 AM MDT Thursday.

* At 349 PM MDT, local authorities reported flooding continuing over 
  southwest Phillips county, primarily in the Sandy Creek and Patent 
  Creek drainages. Numerous roads were closed, and some had severe 
  erosion. The area of flooding is generally south of County Road 16 
  and west of County Road 31. The flooding is expected to diminish 
  very slowly overnight.

* Some locations that will experience flooding include...
  Highland Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding. Do not drive on flooded roads, and do not drive 
around barriers into closed areas.

&&

LAT...LON 4061 10266 4057 10231 4044 10230 4044 10266

$$

Gimmestad
021 
WGUS85 KBOU 291503
FLSBOU

Flood Statement
National Weather Service Denver CO
903 AM MDT Thu Apr 29 2021

COC095-291513-
/O.EXP.KBOU.FA.W.0002.000000T0000Z-210429T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Phillips CO-
903 AM MDT Thu Apr 29 2021

...FLOOD WARNING HAS EXPIRED FOR SOUTHWESTERN PHILLIPS COUNTY...

Flood waters are slowly receding. Flooding is no longer expected to 
pose a threat. Please continue to heed remaining road closures, as 
there are still a few road closures in southwest Phillips county.

LAT...LON 4061 10266 4057 10231 4044 10230 4044 10266

$$

Barjenbruch

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this areal flood warning went out at Apr 28, 3:48 AM MDT, 5 hours 48 minutes earlier.

Area forecast discussion, Apr 28, 3:48 AM MDT, 5 hours 48 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
348 AM MDT Wed Apr 28 2021

.SHORT TERM...(Today and tonight)
Issued at 308 AM MDT Wed Apr 28 2021

Water vapor satellite imagery and radar showing a well defined
circulation over far northeast Colorado. This short wave will
slowly head eastward and weaken today. It will continue to spread
rain over the Front Range and northeast plains this morning. Most
of the rain overnight has stayed north of I-70. Expect some of
this to push south, but generally light amounts are expected to
prevail. Snow level is around 6000 feet. It may fall below 6000
feet a little, but no accumulation is expected under 6000 feet.
Will keep the Winter Storm Warning going. Snow reports have been
scarce, but web cameras show snow covered roads in the higher
foothills and mountains. Precipitation will decrease/end from
north to south. By afternoon, only a few showers are expected to
prevail. Subsidence moves in tonight bringing mostly clear skies a
cool temperatures. Lows over northeast Colorado are expected to
be in the 30s.

.LONG TERM...(Thursday through Tuesday)
Issued at 348 AM MDT Wed Apr 28 2021

Strong northerly flow aloft on the back side of an upper trough
is forecast for the CWA on Thursday. Northerly flow aloft is to
continue as upper ridging moves in from the west Thursday night
through Friday night. There is benign synoptic scale energy noted
on the QG Omega fields through the period. The low level pressure
and winds fields point to normal diurnal wind patterns for the
CWA Thursday and Thursday night. More downsloping is expected to
dominate the low level winds on Friday.

Cross sections with moisture data show it to be pretty dry across
the forecast area Thursday through Friday, save for a bit of late
day convective cloudiness, especially Thursday late. Won't need
any pops through Friday night. Temperatures look to warm both
Thursday and Friday, with Thursday's highs about 5 C warmer than
today's highs. Friday's highs look to be 5 to 7 C warmer than
Thursday's readings.

Looking ahead for Saturday through Tuesday, models keep flat upper
ridging over Colorado on Saturday.  By Sunday, an upper trough is
developing to the west of the state with southwesterly flow aloft
for the CWA. Modles have a cold front with low level upslope flow
for the plains and foothills. There is an upper trough over
Colorado on Monday and west-northwesterly flow aloft on Tuesday.
Models show ample moisture with this system. Decent pops are
expected for the CWA Sunday afternoon into Tuesday. Saturday looks
to be the warmest day with temperatures falling back to normals
on Sunday and below normals on Monday and Tuesday.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 308 AM MDT Wed Apr 28 2021

Rain and low clouds will persist through the morning. The rain is
expected to end around 18Z with ceilings slowly climbing through the
afternoon. The clouds finally scattered out 22-24Z. Winds will
remain a northerly direction through the day and then turn a
southerly drainage direction after 02Z. For tonight and Thursday,
mostly clear skies will prevail.

&&

.HYDROLOGY...
Issued at 308 AM MDT Wed Apr 28 2021

Heavy rain has fall over the northeast corner of Colorado. Not many
rainfall reports yet, but as of 1AM KAKO has received 2.81 inches of
rain. Appears even heavier rain has occurred over southwest Phillips
and southeast Logan counties where some roads are closed due to
flooding. With rainfall continuing all night here decided to
extended the Flood Warning until 10AM.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until noon MDT today for COZ036.

Winter Storm Warning until noon MDT today for COZ033>035.

&&

SHORT TERM...Meier
LONG TERM....RJK
AVIATION.....Meier
HYDROLOGY....Meier
Hazardous weather outlook, Apr 28, 4:27 AM MDT, 5 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
427 AM MDT Wed Apr 28 2021

COZ030>051-291030-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
427 AM MDT Wed Apr 28 2021

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Rain and snow will decrease through the morning hours. Only
scattered showers are expected after noon. In the mountains and
foothills up to 3 inches of additional snow can be expected. Some
roads will be snow covered and slippery in the higher foothills
and mountains this morning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Dry weather conditions are expected Thursday through Saturday.
The next storm will bring another chance of precipitation to the
forecast area Sunday afternoon into Tuesday. It will fall as
snow in the mountains. Temperatures will be above seasonal
normals Friday and Saturday, near normals Thursday and Sunday, and
below normals on Monday and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter reports of hail, wind, heavy rainfall, and snow will be
appreciated.

In the hours before

Local storm report, Apr 28, 6:53 AM MDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
653 AM MDT WED APR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 AM     HEAVY RAIN       5 E ST PETERSBURG       40.57N 102.72W
04/28/2021  M4.00 INCH       LOGAN              CO   TRAINED SPOTTER

            HAD SOME BASEMENT FLOODING.

0632 AM     SNOW             2 W JAMESTOWN           40.12N 105.43W
04/28/2021  M13.0 INCH       BOULDER            CO   PUBLIC

0601 AM     SNOW             4 ENE NEDERLAND         39.99N 105.45W
04/28/2021  M10.3 INCH       BOULDER            CO   TRAINED SPOTTER

0520 AM     SNOW             1 NNW GENESEE           39.70N 105.28W
04/28/2021  M3.0 INCH        JEFFERSON          CO   TRAINED SPOTTER

0514 AM     SNOW             1 W ASPEN SPRINGS       39.83N 105.50W
04/28/2021  M4.4 INCH        GILPIN             CO   TRAINED SPOTTER

&&
Local storm report, Apr 28, 7:06 AM MDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
706 AM MDT WED APR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             2 S ESTES PARK          40.35N 105.52W
04/28/2021  M7.6 INCH        LARIMER            CO   COCORAHS

            COCORAHS STATION CO-LR-767 ESTES PARK 1.8 S.

0700 AM     SNOW             1 SW TINY TOWN          39.59N 105.23W
04/28/2021  M2.5 INCH        JEFFERSON          CO   COCORAHS

            COCORAHS STATION CO-JF-537 MORRISON 5.4 SSW.

0630 AM     SNOW             2 SW GOLDEN             39.72N 105.24W
04/28/2021  M3.2 INCH        JEFFERSON          CO   COCORAHS

            COCORAHS STATION CO-JF-497 GOLDEN 1.6 SW.

0625 AM     SNOW             3 SSE PINECLIFFE        39.88N 105.41W
04/28/2021  M9.0 INCH        GILPIN             CO   TRAINED SPOTTER

            SNOW STILL FALLING AT THE TIME OF THE
            REPORT.

0600 AM     SNOW             3 SSE SILVER PLUME      39.66N 105.71W
04/28/2021  M2.5 INCH        CLEAR CREEK        CO   CO-OP OBSERVER

            CO-OP OBSERVER STATION GCRC2 GEORGETOWN 4 S.

0530 AM     SNOW             WAH KEENEY PARK         39.66N 105.34W
04/28/2021  M1.5 INCH        JEFFERSON          CO   COCORAHS

            COCORAHS STATION CO-JF-484 EVERGREEN 1.8 N.

&&
Local storm report, Apr 28, 7:07 AM MDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
707 AM MDT WED APR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 AM     SNOW             2 W JAMESTOWN           40.12N 105.43W
04/28/2021  M13.0 INCH       BOULDER            CO   PUBLIC

0601 AM     SNOW             4 ENE NEDERLAND         39.99N 105.45W
04/28/2021  M10.3 INCH       BOULDER            CO   TRAINED SPOTTER

0625 AM     SNOW             3 SSE PINECLIFFE        39.88N 105.41W
04/28/2021  M9.0 INCH        GILPIN             CO   TRAINED SPOTTER

            SNOW STILL FALLING AT THE TIME OF THE
            REPORT.

0700 AM     SNOW             2 S ESTES PARK          40.35N 105.52W
04/28/2021  M7.6 INCH        LARIMER            CO   COCORAHS

            COCORAHS STATION CO-LR-767 ESTES PARK 1.8 S.

0514 AM     SNOW             1 W ASPEN SPRINGS       39.83N 105.50W
04/28/2021  M4.4 INCH        GILPIN             CO   TRAINED SPOTTER

0630 AM     SNOW             2 SW GOLDEN             39.72N 105.24W
04/28/2021  M3.2 INCH        JEFFERSON          CO   COCORAHS

            COCORAHS STATION CO-JF-497 GOLDEN 1.6 SW.

0520 AM     SNOW             1 NNW GENESEE           39.70N 105.28W
04/28/2021  M3.0 INCH        JEFFERSON          CO   TRAINED SPOTTER

0700 AM     SNOW             1 SW TINY TOWN          39.59N 105.23W
04/28/2021  M2.5 INCH        JEFFERSON          CO   COCORAHS

            COCORAHS STATION CO-JF-537 MORRISON 5.4 SSW.

0600 AM     SNOW             3 SSE SILVER PLUME      39.66N 105.71W
04/28/2021  M2.5 INCH        CLEAR CREEK        CO   CO-OP OBSERVER

            CO-OP OBSERVER STATION GCRC2 GEORGETOWN 4 S.

0530 AM     SNOW             WAH KEENEY PARK         39.66N 105.34W
04/28/2021  M1.5 INCH        JEFFERSON          CO   COCORAHS

            COCORAHS STATION CO-JF-484 EVERGREEN 1.8 N.

&&
Local storm report, Apr 28, 8:05 AM MDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
805 AM MDT WED APR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     HEAVY SNOW       9 SSE SPICER            40.35N 106.38W
04/28/2021  E7.0 INCH        GRAND              CO   MESONET

            ARAPAHO RIDGE SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0805 AM     HEAVY SNOW       4 NNW LONGS PEAK        40.31N 105.64W
04/28/2021  E16.0 INCH       LARIMER            CO   MESONET

            BEAR LAKE SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0805 AM     SNOW             1 NNW BERTHOUD PASS     39.80N 105.78W
04/28/2021  E4.0 INCH        GRAND              CO   MESONET

            BERTHOUD SUMMIT SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0805 AM     HEAVY SNOW       7 NW RED FEATHER LAKES  40.89N 105.66W
04/28/2021  E12.0 INCH       LARIMER            CO   MESONET

            BLACK MOUNTAIN SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0805 AM     SNOW             3 WNW ALMA              39.30N 106.11W
04/28/2021  E4.0 INCH        PARK               CO   MESONET

            BUCKSKIN JOE SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0805 AM     SNOW             11 S RABBIT EARS PASS   40.23N 106.60W
04/28/2021  E3.0 INCH        GRAND              CO   MESONET

            BUFFALO PARK SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0805 AM     SNOW             1 NNE RABBIT EARS PASS  40.39N 106.60W
04/28/2021  E1.0 INCH        JACKSON            CO   MESONET

            COLUMBINE SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0805 AM     HEAVY SNOW       3 SW MEEKER PARK        40.21N 105.57W
04/28/2021  E12.0 INCH       BOULDER            CO   MESONET

            COPELAND LAKE SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0805 AM     SNOW             1 W COPPER MOUNTAIN     39.49N 106.17W
04/28/2021  E3.0 INCH        SUMMIT             CO   MESONET

            COPPER MOUNTAIN SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0805 AM     HEAVY SNOW       9 E GLENDEVEY           40.81N 105.77W
04/28/2021  E16.0 INCH       LARIMER            CO   MESONET

            DEADMAN HILL SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0805 AM     HEAVY SNOW       5 W GREEN MOUNTAIN RESE 39.86N 106.42W
04/28/2021  E8.0 INCH        SUMMIT             CO   MESONET

            ELLIOT RIDGE SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0805 AM     SNOW             1 NW CLIMAX             39.38N 106.20W
04/28/2021  E3.0 INCH        SUMMIT             CO   MESONET

            FREMONT PASS SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0805 AM     HEAVY SNOW       1 SSE LOVELAND PASS     39.65N 105.87W
04/28/2021  E8.0 INCH        SUMMIT             CO   MESONET

            GRIZZLY PEAK SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0805 AM     SNOW             6 W ARAPAHOE PEAK       40.04N 105.75W
04/28/2021  E5.0 INCH        GRAND              CO   MESONET

            HIGH LONESOME SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0805 AM     HEAVY SNOW       5 SSW BLUE RIVER        39.36N 106.06W
04/28/2021  E6.0 INCH        SUMMIT             CO   MESONET

            HOOSIER PASS SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0805 AM     HEAVY SNOW       3 WNW PINGREE PARK      40.58N 105.63W
04/28/2021  E16.0 INCH       LARIMER            CO   MESONET

            HOURGLASS LAKE SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0805 AM     SNOW             5 WSW GUANELLA PASS     39.57N 105.80W
04/28/2021  E1.0 INCH        CLEAR CREEK        CO   MESONET

            JACKWHACKER GULCH SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0805 AM     HEAVY SNOW       1 NNW CAMERON PASS      40.53N 105.89W
04/28/2021  E11.0 INCH       LARIMER            CO   MESONET

            JOE WRIGHT SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0805 AM     HEAVY SNOW       5 W BERTHOUD FALLS      39.76N 105.91W
04/28/2021  E7.0 INCH        GRAND              CO   MESONET

            JONES PASS SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0805 AM     HEAVY SNOW       1 SW ELDORA             39.94N 105.59W
04/28/2021  E6.0 INCH        BOULDER            CO   MESONET

            LAKE ELDORA SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0805 AM     SNOW             7 SSE CAMERON PASS      40.41N 105.82W
04/28/2021  E5.0 INCH        GRAND              CO   MESONET

            LAKE IRENE SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0805 AM     SNOW             1 WNW LOVELAND PASS     39.67N 105.90W
04/28/2021  E2.0 INCH        CLEAR CREEK        CO   MESONET

            LOVELAND BASIN SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0805 AM     SNOW             10 NNE SILVERTHORNE     39.80N 106.03W
04/28/2021  E2.0 INCH        GRAND              CO   MESONET

            MIDDLE FORK CAMP SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0805 AM     SNOW             9 SSE GOULD             40.40N 105.96W
04/28/2021  E2.0 INCH        JACKSON            CO   MESONET

            NEVER SUMMER SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0805 AM     HEAVY SNOW       3 SW WARD               40.04N 105.54W
04/28/2021  E9.0 INCH        BOULDER            CO   MESONET

            NIWOT SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0805 AM     SNOW             8 SSE CAMERON PASS      40.40N 105.85W
04/28/2021  E2.0 INCH        GRAND              CO   MESONET

            PHANTOM VALLEY SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0805 AM     SNOW             5 SSW GLENDEVEY         40.71N 106.01W
04/28/2021  E1.0 INCH        JACKSON            CO   MESONET

            RAWAH SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0805 AM     HEAVY SNOW       8 NW GLENDEVEY          40.88N 106.05W
04/28/2021  E11.0 INCH       LARIMER            CO   MESONET

            ROACH SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0805 AM     SNOW             9 SE WESTON PASS        39.03N 106.08W
04/28/2021  E1.0 INCH        PARK               CO   MESONET

            ROUGH AND TUMBLE SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0805 AM     HEAVY SNOW       3 NNE MOUNT AUDUBON     40.14N 105.59W
04/28/2021  E14.0 INCH       BOULDER            CO   MESONET

            SAWTOOTH SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0805 AM     HEAVY SNOW       6 NW SILVERTHORNE       39.72N 106.16W
04/28/2021  E6.0 INCH        SUMMIT             CO   MESONET

            SUMMIT RANCH SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0805 AM     HEAVY SNOW       3 S BRAINARD LAKE       40.03N 105.58W
04/28/2021  E8.0 INCH        BOULDER            CO   MESONET

            UNIVERSITY CAMP SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0805 AM     SNOW             8 SSE RAND              40.35N 106.09W
04/28/2021  E5.0 INCH        GRAND              CO   MESONET

            WILLOW CREEK PASS SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0805 AM     HEAVY SNOW       9 SE CAMERON PASS       40.43N 105.73W
04/28/2021  E14.0 INCH       LARIMER            CO   MESONET

            WILLOW PARK SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0805 AM     SNOW             4 SE MOUNT ZIRKEL       40.79N 106.60W
04/28/2021  E1.0 INCH        JACKSON            CO   MESONET

            ZIRKEL SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0805 AM     HEAVY SNOW       4 S LONGS PEAK          40.20N 105.60W
04/28/2021  E11.0 INCH       BOULDER            CO   MESONET

            WILD BASIN SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0805 AM     SNOW             1 NE ECHO LAKE          39.66N 105.59W
04/28/2021  E5.0 INCH        CLEAR CREEK        CO   MESONET

            ECHO LAKE SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

0805 AM     SNOW             7 E BLUE RIVER          39.44N 105.91W
04/28/2021  E2.0 INCH        PARK               CO   MESONET

            MICHIGAN CREEK SNOTEL
            SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
            ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO

&&

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 6:38 PM MDTAreal Flood AdvisoryBOULogan, Phillips3 hr
Apr 27, 9:55 PM MDTAreal Flood WarningBOULogan, Phillips12 hr

Nearby

Areal Flood Warnings in Colorado, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.